# SDR JGVR201609220001

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: General aviation
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 8,057 hours, 5,216 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 691211114AND6912
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON AFT BAGGAGE DOOR HINGES.  REMOVED CORROSION VIA MECHANICAL MEANS.  RECOMMEND REDUCING THE INSPECTION INTERVAL OR USING AN IMPROVED PRIMER IN THAT AREA.
